Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

How to gradually get off Pro-clozamepam and avoid withdrawal effects?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6596 Questions
I am going through a dramatic experience from withdrawing slowly from the pro-clozamepam 2mg. How can I gradually get off the pill without going through such side effects from being so scared of everyone, tension headaches, confusion, irritability, hostility, anger, resentment? I have taking these pills for 15 years, & now I have cut down to 1 pill, for some time, as of last November, I cut down to half a pill till XXXXXXX 21, 2014. Now I cut down to a quarter of a pill. Is that too soon? I cannot seem to get the help that I need. What is your advise on this? I appreciate your help. Thank you. XXXXXXX
Posted Sun, 16 Feb 2014 in General Health
Answered by Dr. Pavan Kumar Gupta 6 hours later
Brief have to withdraw very very slowly. Detailed answer... CLONAZEPAM is a benzodiazepine and after such a prolonged use,it makes you highly dependent on it. Any cut in the medicine is a shock to your body and lesser the cut,lesser the shock. A very simple method is to reduce the drug in the dose of 1/8 th mg every 3 weeks. This way you wont suffer from big withdrawl symptoms and can come out of it successfully,although it would take few months in doing it. Since you have tried to withdraw at fast pace,you are finding it difficult. Try doing it as suggested.I hope you would come out of it successfully. I hope it helps you,however you are most welcome to revert to me for any further query. Best of luck Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor